Advanced search

Almost compactness and near compactness in smooth topological-spaces.

(1994) FUZZY SETS AND SYSTEMS. 62(2). p.193-202
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
ELGAYYAR, MK, Etienne Kerre, and AA RAMADAN. 1994. “Almost Compactness and Near Compactness in Smooth Topological-spaces.” Fuzzy Sets and Systems 62 (2): 193–202.
APA
ELGAYYAR, M., Kerre, E., & RAMADAN, A. (1994). Almost compactness and near compactness in smooth topological-spaces. FUZZY SETS AND SYSTEMS, 62(2), 193–202.
Vancouver
1.
ELGAYYAR M, Kerre E, RAMADAN A. Almost compactness and near compactness in smooth topological-spaces. FUZZY SETS AND SYSTEMS. 1994;62(2):193–202.
MLA
ELGAYYAR, MK, Etienne Kerre, and AA RAMADAN. “Almost Compactness and Near Compactness in Smooth Topological-spaces.” FUZZY SETS AND SYSTEMS 62.2 (1994): 193–202. Print.
@article{197489,
  author       = {ELGAYYAR, MK and Kerre, Etienne and RAMADAN, AA},
  issn         = {0165-0114},
  journal      = {FUZZY SETS AND SYSTEMS},
  language     = {eng},
  number       = {2},
  pages        = {193--202},
  title        = {Almost compactness and near compactness in smooth topological-spaces.},
  volume       = {62},
  year         = {1994},
}